# SDR AALA981173

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1977
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME ANGLE FORWARD SIDE HAS CORROSION STA 1977 FROM LONGERON 48L TO  LONGEORN 52.  REPAIRED PER ESO 7349, DATED 6-8-98.  TST:  96,680.24 HOURS.  CYCLES:  18,100. (X)
